# SDR USAA2014051900020

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 44,889 hours, 16,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE FOR DOOR 1R HAS FALLEN OFF.  REPLACED BROKEN ASSIST HANDLE AT 1R DOOR IAW AMM TASK 52-40--01.
